Doctor insights on:
Why Would They Make A Combo Steroid And Antibiotic Ointment For Eyes
Guessers : Stupid combo. The antibacterial used in these combination drugs is often tobramycin, which is not a first line antibiotic for eye infections.Tobramycin main action is towards gram negative bacteria. Eye infections and the ones responsible for blindness are gram positive. Steroids decrease the immune system. All my professors are against them. They make patient feel better. I don't prescribe. ...Read moreSee 1 more doctor answer
Untested in eyes: I am guessing that you are using an antibiotic ointment for some skin problem on the face. Many products for the skin have not been tested on the eyes and the medical liability attorneys will tell the pharm company making the product to state on the label, not for eye use 'do not get in eyes'. The eyes can tolerate a little of many of these things so avoid the eyes but do not be obsessive. ...Read more
Superficial scratch wound under the eye, applying antibiotic ointment once a day as directed by doctor, should I be worried about getting in eyes?
Yes: Yes be careful when applying medication around the eyes. ...Read more
If i don't have a STD (been tested several times and am married) is there a point in putting antibiotic ointment in newborn's eyes?
Can I stop iteye problem by just using a tiny bit of neosporin antibiotic ointment in my eye and rubbing some around my eye?
Triple antibiotic: Thi s is for external use , not ophtalmic use if it came in u eyes by mistake wash it, if u notice any side effect , see u pco. ...Read more
I have eye problem and could i stop it by just using a tiny bit of neosporin antibiotic ointment in my eye and rubbing some around my eye?
Neosporin antibiotic ointment: 1st-Antibiotics are for infections. Antibiotics may be for an ''eye problem'' if there is an eye infection. It is not safe to put the wrong chemical/drug into the wrong place, especially the sensitive eye.There are 2 types of neosporin antibiotic ointments. One is for the eyes & is called "ophthalmic" antibiotic. The other is for a cut (for the skin) & is NOT for the eyes. "Problems" need doctors ...Read more
I got triple antibiotic ointment in my eye by accident. Am I gonna be okay? I washed with water for a couple of seconds.
Ointment in the eye: Fortunately, ointment doesn't have any gritty substances in it or caustic agents that could injure the eye. The great thing about the eye is the cornea is very sensitive-so if there is injury, you would know it right away. True you want to be very careful about protecting your eyes, but this incident sounds relatively unconcerning. If you had vision problems or pain then it's time to go to the ER. ...Read more
Yes! Highly so.: You are contagious as long as you have any discharge, even with antibiotic ointment or drops. Don't touch or rub your eyes. Use a tissue to clear away any discharge, throw the tissue away, and wash your hands. When you wash your face and eyes, use a white hand towel to dry then bleach the towel. Change and wash your pillow cases daily. Sanitize your door knobs and purse to help prevent reinfection. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why do my eyes appear hollow and small after using glasses for a long period?
- What would make a person nausea and sick to their stomach everytime they eat?
- Why do they test the fluid samples from a thoracentesis for amylase and glucose?
- Ask a doctor a question free online
- Why would hemoglobin and hematocrit be low in a copd patient?
- Is it normal to have a fever and chills after starting antibiotics for a uti?
- Why does it take so long for antibiotics to cure a prostate infection?
- Would having a curved penis make sex difficult for my girlfriend
- Talk to a dermatologist online